# SDR HNAA2019020600077

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 44,463 hours, 41,686 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

WINDSHIELD HEAT 1 FAIL. R&R WINDSHIELD TEMP CONTROLLER NR 1 WINDSHIELD HEATING. OPS CHECK GOOD IAW MM 30-42-00. TASK 30-42-00-700-801-A.
